- Multiple sclerosis Forum
- Autoimmune diseases: Ask Dr. Antoine Seignez all your questions!
- Can I restart medication for my rheumatoid arthritis after not seeing my doctor in two years?
Patients Multiple sclerosis
Can I restart medication for my rheumatoid arthritis after not seeing my doctor in two years?
- 10 views
- 0 support
- 1 comment
I'm sorry for your loss.
For your rheumatoid arthritis, it is indeed very important that you resume a background treatment (a treatment taken in the long-term) if you have stopped all your medications. Your RA may have evolved, so I strongly advise you to consult a rheumatologist so that he or she can examine you and adapt your treatment. While waiting for this consultation, you can take the same medication as before and at the same doses.
Pain medication can give you some relief but does not stop the progression of rheumatoid arthritis. This is the key role of disease-modifying therapy. Pain medication can complement disease-modifying therapy but does not replace it.
Have a nice day!
See the signature
Antoine Seignez, Doctor of Pharmacy at Carenity
Give your opinion
Members are also commenting on...
Articles to discover...
05/30/2023 | News
03/13/2023 | News
02/08/2023 | Testimonial
Multiple Sclerosis: "Stay positive and serve others. You'll feel better, I promise"
02/01/2019 | Advice
11/26/2018 | Testimonial
Multiple Sclerosis And The Success And Side-Effects With Various Treatments
08/17/2018 | Testimonial
No One Knows What Being Diagnosed with Multiple Sclerosis Is Like, So Maintain A Can-Do Attitude
05/10/2019 | Testimonial
You wish to be notified of new comments
You have been subscribed
My husband has been very ill for the last two years and I have been his caregiver he recently passed away. I haven’t seen my rheumatologist in that time I just haven’t been able to get away as my husband need a 24 seven care. My question is can I start over on medication‘s or can I get pain management I have a lot of pain first thing in the morning for the first couple hours till I get moving and in the evening after I quit moving it seems every time I quit movingThe pain worsens and stiffness